# SDR GTIA20111003261

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 22,526 hours, 10,971 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PASSENGER DOOR ASSIST CYLINDER INADEQUATE PRESSURE ON GAUGE.  SERVICED R1 DOOR PASSENGER ASSIST CYLINDER W/ NITROGEN IAW AMM 52-10-00-614-001.  NO LEAKS DETECTED AT THIS TIME.
